Aa
A
A
A
Close
Addiction: Substance Abuse Community
32k Members
Avatar universal

Update

So far plan on 4-6 today( was 10-12 hydr/dy). So far so good except for achy muscles & fatique which is when I took another dose in taper, Waited as long as I could. Has anyone tried just taking1-2 when wd kicks in? Or am I just fooling myself? Laura
5 Responses
Avatar universal
You know i think maybe your body gets use to the low dose. Because i tappered for 1 month. I was taking  3 10mg hydro at a time , doing that 3 x a day when i started.
I went down to only twice a day, 2 pills at a time and the last week it was 1 pill at a time.
the last day. i took half a pill at a time. my withdrawl was like nothing when i quit.

The worst was probably the first week of weaning. And the bathroom issue came into play at 1 pill. But was gone by the time i quit. sooooooooo try it.
Avatar universal
I have only 20 left so it will be a quick taper. Today I really don't want the pills. I just hope I feel the same tomm. If not its ct for me.
401095 tn?1351395370
U r on the road and in the right direction....if u reach the point where u feel like the pills are hindering u and making u feel worse....flush those puppies and get it done..tapering is good for some and not so great for others...do what u gotta do girl...keep us posted
Avatar universal
I am also trying to taper off hydro.  With fresh injury, doctors will still refill my Rx, but not as many pills.  I was taking 8/day.  I went 3 days without this week (with CT attempt).  It didn't work.  I refilled my Rx.  Took 8 yesterday and 6 today.  Tomorrow I plan to just take 4.  I will stay on 4/day, which will last me for a week.  After that, I will be out of Rx.  My "GOAL" is to be done with it after this week.  When I don't take it, my back hurts like crazy.  But I also just crave it.  I'm not sure which is more powerful...the relief of physical pain or the relief of emotional pain.  
Avatar universal
Kept the dose @ 5 yest but went 14 hrs btwn doses. So that what wd like. Yuck! Woke up all hot & sweaty w/ chills. Was also very achy & tired. Still continuing the taper.Today plan is to treat only when wd sets in. If I can't do this then I go ct & I am using that to scare myself & so far its working! Still would like more but I guess that won't change for awhile if ever.
Have an Answer?
Top Addiction Answerers
495284 tn?1333897642
City of Dominatrix, MN
Avatar universal
phoenix, AZ
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Is treating glaucoma with marijuana all hype, or can hemp actually help?
If you think marijuana has no ill effects on your health, this article from Missouri Medicine may make you think again.
Julia Aharonov, DO, reveals the quickest way to beat drug withdrawal.
Tricks to help you quit for good.
A list of national and international resources and hotlines to help connect you to needed health and medical services.
Here’s how your baby’s growing in your body each week.